# SDR SWAA061608

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 64,042 hours, 53,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RIGHT WING NR 5 SLAT T/E WEDGE DELAMINATED.  REPAIRED NR 5 SLAT T/E WEDGE PER SRM.
